# SDR AALA201812049011

- Difficulty date: November 13, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F53479011001
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE) AT FRAME 76, STRINGER 26R.  REPLACED THE ANGLE IAW SRM 51-72-11, AND DWG F53479335.
